Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffer from acne. Prescribed with azifast. Can I use the same drug on recurrence?

hi I am koyel, 23 years of age. i have had suffered from acne for a long time but was almost cured of it for an year now. recently i shifted to USA for studies and the acne is starting to grow back for the last 2 months. In India I was pescribed azifast 500 which worked. could u tell me if i should use the same drug this time?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, Koyel
Thanks for posting your query

Acne occurs due to multiple factors like increased oil production due to hormonal changes, Bacterial proliferation, blockage of pores and stress.It continues till thirties or even more. It cannot be cured but it can be supressed with treatment

Azifast 500 can be used . In addition you may do the following:

Apply clinamycin and benzoyl peroxide combination cream twice a day
Use salicylic face wash
Get black heads and white heads extracted from time to time
Use noncomedogenic sunscreen during the day
Avoid stress

Hope this helps you
All the Best
Answered: Tue, 12 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor